# SDR 20010125SG007

- Difficulty date: November 21, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 2730 · Elevator Control System
- Part: Shaft
- Part number: 626932
- Condition: Broken
- Location: Elevator Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5325 - PATH TRIM ASSY ILGHT WITH FLIGHT CONTROL ON CAP CAUTION.  ALL TRIM FUNCTIONS, INCLUDING STANDBY PITCH TRIM FAILED.  RETURN TO MIA.  REMOVED AND REPLACED BROKEN ELEVATOR TRIM FLEXIBLE SHAFT CONTROL.  (M)
